# SDR VJ9800661

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727 & 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE SHEAR TIE AT RIGHT SIDE BS 727A  AND BS 827 WERE FOUND CORRODED.  REMOVED CORRODED SHEAR TIE.  FABRICATED AND INSTALLED REPAIR SHEAR TIE IAW B737 SRM 53-10-4 FIG 6, 51-10-2, 51-30-2 AND MM 51-20-11.
